# SDR DALA2020011500312

- Difficulty date: January 10, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N877DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31988
- Aircraft time: 9,738 hours, 3,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3877 GIRT BAR BRACKETS HARD TO OPERATE. CORRECTIVE ACTION: ADJUSTED BRACKETS. OPS NML. A/C OK FOR SVC (1438849).
